IJPAM: Volume 70, No. 3 (2011)

SOME TRANSCENDENTAL NUMBERS VIA
EXCESS CONTINUED FRACTION

K.C. Prasad$^1$, B.P. Verma$^2$
$^1$Department of Mathematics
Ranchi University
Ranchi, 834008, INDIA
$^2$Department of Mathematics
Marwari College
Ranchi, 834001, INDIA


Abstract. In ICM Hyderabad (August 2010) Professor V.M. Spinadel, University of Buones Aires, Argentina introduced excess continued fraction in a short 15 minutes paper session. In this article we use his results to produce some new transcendental numbers.

Received: March 26, 2011

AMS Subject Classification: 11J70, 11J68, 11A55

Key Words and Phrases: continued fraction, algebraic and transcendental numbers

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 3